# SDR DL72S951399

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Rail
- Part number: 652163261X
- Condition: Carcked
- Location: Nr 2 Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 MID FLAP DURING HMV TO SHOP, WAS FOUND THAT THE AFT LOWER RAIL HAS TWO CRACKS I/B AFT FLAP DRIVE CUTOUT.  THIS CRACKS WERE REPAIRDED PER MM 57-52-0 PG 807.
